# SDR DALA2023052304126

- Difficulty date: May 23, 2022
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 69,664 hours, 23,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 ER/A 599502-14 ISSUED TO REPAIR SKIN AND STRINGER HOLE AT S-1, STA 1180+80. CORRECTIVE ACTION: REF ERA 599502-14. (2247472)
